Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Tingling sensation

Premium Questions

Dr.  Deepti Verma MD

but the tingling g is still present. I have no significant medical history and no drug use. does anyone have any ...I have a strong tingling sensation from both of my hands to elbows and... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Aashish Raghu MD

I have a strong tingling sensation from both of my hands to elbows and feet to knees. this has ... to elbows and feet to kmees feel extremely weird with this intense tingling sensation. it feels... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr. Ratnesh Pandey MD

. Please re-open that for me? To refresh your memory, here is what I wrote to you: Medications Tried ... working on a project when my eyes went crossed and I suddenly felt as if I were drugged. It became very... View answer

Answered by : Dr. Ratnesh Pandey ( Homeopath)
Dr. P. T. Patil MD

. There is no indication that the intermittent tingling sensation in fingers and numbing in my hands is a symptom of using ...Ok, Doctors. I started a new drug for incontinence two months ago. The... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Saddiq Ulabidin MD

What condition causes on and off tingling in crouch area? What medication should be used to avoid his problem? What exercise, physical therapy is appropriate to try? ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)

Public Forum Discussions

Dr.   Deepak N Inamdar MD

, this drug seems to be helping that issue but, he is having issues with his joints and muscles is there something that we should be doing or does he need a different drug, this one is the only one so far ... View answer

Answered by : Dr. Deepak N Inamdar ( Orthopaedic Surgeon)
Dr.    Mohammed Taher Ali MD

a month ago not so sure but from past 10days iam experiencing tingling sensation in both feet especially ... sensation iam using levothyroxin 100mcg and hypertension medications telmisartan 25... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Neeraj Kumar MD

Why do I have numbness and tingling in my hands and feet even though I am taking three different blood pressure medications? My blood pressure still climbs often in spite of medication. My blood ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr. Ashok Kumar Dash MD

Dr. I am a Back Country Medic translating questions for a recently released hypertensive pt. six ... a history of drug use (approx 20 years) pt complains of increased prssure throught out the body, blurred ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Purva Patel MD

I have a friend who needs medical attention . Here is his story. Excuse some vulgar language .... He gave me medication for 3 1/2 days, he said it should help the inflammation and set me up to see ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)

Mobile Questions and Answers

Dr.    Ajay Panwar MD

Hi Cldr, Thanks for being on healthcaremagic.Slight tingling sensation around foreskin has to be observed for a few days if it persists.Most commonly it results from anxiety.However,it can be early indication...

Dr. Raju A.T MD

There is no need to worry, there would be no such withdrawal effects with the medication.

Dr. Vivek Chail MD

Hi, Thanks for writing in. Ejaculation causes a tingling sensation in the urethra when semen is released during an orgasm. During passing urine after hoding for long time it is normal to get similar...